# SDR GTIA2017031201812

- Difficulty date: March 12, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N621NK
- Make and model: Airbus A320-232
- Aircraft serial: 5672
- Aircraft time: 14,651 hours, 6,710 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN FUMES NOTED DURING FINAL APPROACH.  CYCLED BOTH NR 1 AND 2 ENGINE, RAN NR 1 PACK, THEN NR 2 ON SINGLE OPERATION. NO ISSUES NOTED AT THIS TIME IAW TSM 05-50-00-810-831-A, CYCLED BLEEDS FROM NR 1 ENGINE THEN NR 2
